# SDR SWAA2020050544377

- Difficulty date: April 23, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF; UPPER SURFACE; FWD AREA; SURFACE HAS FRAYING FIBERS. / REPAIRED PASSENGER CABIN FLOOR PANEL 242 AF UPPER SURFACE FWD AREA FRAYING FIBERS I/A/W SRM 53-00-50-2R-0 AND SRM 53-00-30-2R-1 REV 70
